Corrigendum for the comparison theorems in : “A new definition of viscosity solutions for a class of second-order degenerate elliptic integro-differential equations”
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 1, pp. 167-169.
@article{AIHPC_2007__24_1_167_0,
     author = {Arisawa, Mariko},
     title = {Corrigendum for the comparison theorems in : {{\textquotedblleft}A} new definition of viscosity solutions for a class of second-order degenerate elliptic integro-differential equations{\textquotedblright}},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {167--169},
     publisher = {Elsevier},
     volume = {24},
     number = {1},
     year = {2007},
     doi = {10.1016/j.anihpc.2006.10.001},
     zbl = {1125.45008},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2006.10.001/}
}
TY  - JOUR
AU  - Arisawa, Mariko
TI  - Corrigendum for the comparison theorems in : “A new definition of viscosity solutions for a class of second-order degenerate elliptic integro-differential equations”
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2007
DA  - 2007///
SP  - 167
EP  - 169
VL  - 24
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2006.10.001/
UR  - https://zbmath.org/?q=an%3A1125.45008
UR  - https://doi.org/10.1016/j.anihpc.2006.10.001
DO  - 10.1016/j.anihpc.2006.10.001
LA  - en
ID  - AIHPC_2007__24_1_167_0
ER  - 
%0 Journal Article
%A Arisawa, Mariko
%T Corrigendum for the comparison theorems in : “A new definition of viscosity solutions for a class of second-order degenerate elliptic integro-differential equations”
%J Annales de l'I.H.P. Analyse non linéaire
%D 2007
%P 167-169
%V 24
%N 1
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2006.10.001
%R 10.1016/j.anihpc.2006.10.001
%G en
%F AIHPC_2007__24_1_167_0
Arisawa, Mariko. Corrigendum for the comparison theorems in : “A new definition of viscosity solutions for a class of second-order degenerate elliptic integro-differential equations”. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 1, pp. 167-169. doi : 10.1016/j.anihpc.2006.10.001. http://www.numdam.org/articles/10.1016/j.anihpc.2006.10.001/

[1] Arisawa M., A new definition of viscosity solutions for a class of second-order degenerate elliptic integro-differential equations, Ann. I. H. Poincaré - AN 23 (5) (2006) 695-711. | Numdam | Zbl

[2] Crandall M.G., Ishii H., Lions P.-L., User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. 27 (1) (1992). | MR | Zbl

[3] Fleming W.H., Soner H.M., Controlled Markov Processes and Viscosity Solutions, Springer-Verlag, 1992. | Zbl

Cited by Sources: